# SDR MWEA98969

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 276005
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOP ROWS 4-8.  FUSE BLOWN ON FWD AND AFT BATTERY PACKS.  REPLACED FUSES AND REPAIRED SHORTED SOCKETS, OPS CHECK GOOD.
